# SDR RAIA950904

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 870
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE13
- Condition: Out Of Adjust
- Location: Passenger Door
- Part time: 9,814 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - FLT 7470 - PASSENGER DOOR CAP LIGHT ILLUMINATED.  MAINTENANCE ADJUSTED PASSENGER DOOR CENTER MICROSWITCH.  SYSTEM CHECK GOOD.  AIRCRAFT TT, 9814.0.  (X)
